Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Distal Ulcerative colitis. Heaviness in stomach, loss of appetite. Taking balacol, mesacol. Suggest?

SIR, I AM DISTAL U C PATIENT FROM 7YRS. NOW I AM TAKING BALACOL 2X3& MESACOL SUPPOSITRY 2 TIMES DAILY IN BETWEEN MANY TIMES DESEASE COME AND GO. WHEN DESEASE UNDER CONTROLL I FEEL SOME TIME HAVINESS IN STOMACH ,LOSS OF APPETITE WHEN MOTION NOT CLEAR . PL SUGGEST ME WHAT MEDICATION SHOULD I TAKE DURING HAVINESS OF STOMACH .LOSS OF APPETITE WHEN MOTION NOT CLEAR VINOD SINGH REWA MP INDIA...
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Gastroenterologist 's  Response
Hello, vinod,
I know you have been waiting for some doctor to answer your
concerns. You have your colitis confined to the lower part of the
colon and with your current medications you seem to be in
remission. I think it is very important that you take your medications
on a regular basis. Just because you feel good , you can't stop them
and re-start when the symptoms come back. You need maintenance
regimen. As for your stomach not feeling right , you might want to
get an upper GI series of x-rays to check the stomach and duodenum.
It is possible that you could have gastritis or even small ulcer. You
might want to discuss with your gastroenterologist and he might even
consider endoscopy to look in and biopsy if needed. You can take a trial
course of a proton pump inhibitor like Omeprazole or Lansoprazole once
or twice day to see if this relieves your symtoms. I still would like you
to consult with the doctor.
I wish you well.
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor